# SDR DL757021186

- Difficulty date: October 11, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- Aircraft time: 52,925 hours, 26,939 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Part serial: 0330
- Condition: Seized
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TWO HOURS OF FLIGHT, STRONG ELECTRICAL/SULPHUR SMELL NOTED IN CABIN AND COCKPIT.  ALSO GOT EQUIP OVERHEAT EICAS AND   LIGHT.  LIGHT WENT OUT AFTER SELECTING OVERRIDE.  FOUND FWD EQUIPMENT SUPPLY FAN NR 1 SEIZED.  REPLACED FAN AND SYSTEM NOW OPERATES NORMALLY.
